Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Approximation of normal elements in the multiplier algebra of an AF $ C\sp *$-algebra


Authors: Terry A. Loring and Jack Spielberg
Journal: Proc. Amer. Math. Soc. 121 (1994), 1173-1175
MSC: Primary 46L05
DOI: https://doi.org/10.1090/S0002-9939-1994-1211584-5
MathSciNet review: 1211584
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that there is a simple separable AF algebra A such that $ M(\mathcal{K} \otimes A)$ does not have weak (FN) and such that the generalized Berg-Weylvon Neumann Theorem does not hold for $ \mathcal{K} \otimes A$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1211584-5
Article copyright: © Copyright 1994 American Mathematical Society